# SDR HALA0800437

- Difficulty date: March 27, 2008
- Submitted: March 29, 2008
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 19,793 hours, 3,809 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710607
- Part serial: 1458
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING CLIMB CTR FUEL TANK AND TOTALIZER WENT BLANK.  RETURNED TO NML W/I 1 HOUR.  REMOVED AND REPLACED FUEL QTY PROCESSOR PER MM 28-41-08, CKS GOOD.
